I took a 50 mg today at 10:00 for the first time will it make me stay up all night if I don't have ADHD
Why would you be taking Vyvanse if you dont have ADHD? If this medication wasnt prescribed for you, you shouldnt be taking it. Yes, it is possible that you may have difficulty sleeping after taking this medication.
I do not take the same medication and though you didn't say, I am assuming that a doctor prescribed this for you. I take Adderal and in the beginning it did take a little time for my body to adjust to my medication. I was on 30 mg I still ran down around 2 to 3 p.m. It was increased to 60 mg. one 30 mg. at about 8 a.m. and another 30 around noon. When I took the second part at noon it did keep me up a little longer so the doctor has me take the second 30 mg. at 10 a.m. Give yourself a little time to adjust and if it does keep you up, talk with your doctor. He/she may need to adjust or change your medication. If you are ADHD you will probably feel much better but try to have a little patience. Please keep trying it is so worth it.
Can I ask what you are taking the med for? My son was on it for Adhd and was told not to take it past 11:00am because he would have trouble sleeping that night.
No I dont think so I take 70mg at 10PM and sleep one hour later without waking up once, I think Vyvanse (of course if you have real ADHD) regulates all your life, I mean makes you get up in mornings and sleep at night... You ll have a very nice life with Vyvanse, thats my story with this drug
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.